# SDR SWAA2016082455084

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 34,219 hours, 17,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  R & R COVER IAW SIP.
